# SDR AWXA200601127

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 65,488 hours, 41,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLT 33 - LG 4104284 - LEFT EMERGENCY OVERWING EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-51-51-2.  OPERATIONAL CHECKS GOOD.
